Existence of solutions to Burgers equations in a non-parabolic domain

Date

2018-01-15

Authors

Benia, Yassine
Sadallah, Boubaker-Khaled

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

In this article, we study the semilinear Burgers equation with time variable coefficients, subject to boundary condition in a non-parabolic domain. Some assumptions on the boundary of the domain and on the coefficients of the equation will be imposed. The right-hand side of the equation is taken in L2(Ω). The method we used is based on the approximation of the non-parabolic domain by a sequence of subdomains which can be transformed into regular domains. This paper is an extension of the work [2].

Description

Keywords

Burgers equation, Existence, Uniqueness, Non-parabolic domains, Anisotropic Sobolev space

Citation

Benia, Y., & Sadallah, B. K. (2018). Existence of solutions to Burgers equations in a non-parabolic domain. Electronic Journal of Differential Equations, 2018(20), pp. 1-13.

Rights

Attribution 4.0 International

Rights Holder

Rights License